# SDR 2001F00282

- Difficulty date: September 8, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N261LR
- Make and model: Boeing 737232
- Aircraft serial: 22402
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 6A4700
- Part serial: 5302
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJO - FLT LR-610 - DURING CLIMB OF THE FLIGHT LR610, THE CAPTAIN REPORTED NR 1 ENGINE, HIGH OIL TEMP CSD, AND NR 2 ENGINE, HIGH OIL TEMP CSD, THE AIRCRAFT RETURN TO SJO STATION FOR MAINTENANCE.  AFTER LANDING, TECHNICIANS PERFORMED THE FAULT ANALYSIS, THE CSD NR 1 AND OIL COOLER NR 1 WERE REMOVED AND REPLACED, AND NR 2 OIL COOLER CSD WAS CHANGE IAW MM 24-11-11 AND 24-11-21.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
